Home page
Home page
Home page
Russian page
English page
Math-Net.Ru | MMS | Web of Science | Scopus | MathSciNet | zbMATH | Web-mail 

   
 About the Institute
 Staff publications
 Administration
 Academic Council
 Dissertation Councils
 Departments
Staff 
 Seminars
 Conferences
 Events
 Journals and Books
 In memoriam
 Photogallery
 Library


    Address
8 Gubkina St. Moscow,
119991, Russia
Tel.: +7(495) 984 81 41
Fax: +7(495) 984 81 39
Web site: www.mi-ras.ru
E-mail: steklov@mi-ras.ru

View Map
Directions

   
Yakymiv Arsen Lubomirovich
(recent publications)
| by years | scientific publications | by types |


Articles


   2018
1. A. L. Yakymiv, “On the order of random permutation with cycle weights”, Teor. Veroyatnost. i Primenen., 63:2 (2018), 260–283  mathnet  crossref  elib
2. A. L. Yakymiv, “Regularly Varying Multiple Power Series and it's Distributions”, Diskr. Mat., 2018  mathnet  crossref  elib

   2017
3. A. L. Yakymiv, “Limit theorems for the logarithm of the order of a random $A$-mapping”, Discrete Math. Appl., 27:5 (2017), 325–338  mathnet  crossref  crossref  mathscinet  isi  elib  scopus

   2016
4. A. L. Yakymiv, “A Tauberian theorem for multiple power series”, Sb. Math., 207:2 (2016), 286–313  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi (cited: 2)  elib  elib  scopus (cited: 1)

   2015
5. A. L. Yakymiv, “On the Number of Components of Fixed Size in a Random $A$-Mapping”, Math. Notes, 97:3 (2015), 468–475  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib  scopus

   2016
6. A. L. Yakymiv, “Tauberian theorem for the generation functions of multiple sequences”, Theory Probab. Appl., 60:2 (2016), 343–347  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib  scopus

   2015
7. A. L. Yakymiv, “On a number of components in a random $A$-mapping”, Theory Probab. Appl., 59:1 (2015), 114–127  mathnet  crossref  crossref  mathscinet  isi (cited: 2)  elib (cited: 2)  elib (cited: 2)  scopus (cited: 1)

   2013
8. A. L. Yakymiv, “Random $A$-Permutations and Brownian Motion”, Proc. Steklov Inst. Math., 282:3 (2013), 298–318  mathnet  crossref  crossref  mathscinet  isi  elib  elib  scopus
9. A. L. Yakymiv, “On the number of cyclic points of random $A$-mapping”, Discrete Math. Appl., 23:5-6 (2013), 503–515  mathnet  crossref  crossref  crossref  mathscinet  elib  elib  scopus (cited: 1)

   2012
10. A. L. Yakymiv, “On the number of cyclic points of random $A$-mapping”, Review of Applied and Industrial Mathematics, 19:5 (2012), 768–769  mathnet

   2011
11. A. L. Yakymiv, “A Generalization of the Curtiss Theorem for Moment Generating Functions”, Math. Notes, 90:6 (2011), 920–924  mathnet  crossref  crossref  mathscinet  zmath  isi (cited: 2)  elib  elib  scopus (cited: 1)

   2010
12. A. L. Yakymiv, “A limit theorem for the logarithm of the order of a random $A$-permutation”, Discrete Math. Appl., 20:3 (2010), 247–275  mathnet  crossref  crossref  mathscinet  zmath  elib (cited: 3)  elib (cited: 3)  scopus (cited: 3)
13. A. L. Yakymiv, “Asymptotics of the Moments of the Number of Cycles of a Random $A$-Permutation”, Math. Notes, 88:5 (2010), 759–766  mathnet  crossref  crossref  mathscinet  isi  elib  elib  scopus

   2011
14. A. L. Yakymiv, “Asymptotics at infinity of negatively binomial infinitely divisible distributions”, Theory Probab. Appl., 55:2 (2011), 342–351  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib  scopus

   2010
15. A. L. Yakymiv, “O logarifme poryadka sluchainoi $A$-podstanovki”, Tezisy doklada na XVII Vserossiiskoi Shkole-kollokviume po stokhasticheskim metodam (Kislovodsk, 1–8 maya 2010 g.), Obozrenie prikladnoi i promyshlennoi matematiki, 17, no. 3, 2010, 375–376

Proceedings


   2017
16. A. L. Yakymiv, “O logarifme poryadka sluchainoi A-podstanovki”, 2-ya Mezhdunarodnaya Konferentsiya po Stokhasticheskim Metodam (25–30 maya 2017 g., pos. Abrau-Dyurso, Novorossiisk), Teoriya veroyatnostei i eë primeneniya, 62, no. 4, 2017, 838–839  mathnet
17. A. L. Yakymiv, “On the Erdős-Turán Law for random permutations with cycle weights”, XXXIV International Seminar on Stability Problems for Stochastic Models (25–29 August 2017 Debrecen, Hungary), 2017, 104–105 https://arato.inf.unideb.hu/…/abstbookb5_2017.pdf
18. A. L. Yakymiv, “Predelnaya teorema dlya raspredeleniya tipa kratnogo stepennogo ryada”, XVIII Vserossiiskii simpozium po prikladnoi i promyshlennoi matematike (osennyaya otkrytaya sessiya) (Sochi, 1–8 oktyabrya 2017 g.), Obozrenie prikladnoi i promyshlennoi matematiki, 24, no. 4, 2017, 379–380
19. A. L. Yakymiv, “Nekotorye zadachi vychislitelnogo kharaktera dlya sluchainykh $A$-podstanovok”, Sovremennye problemy matematicheskogo modelirovaniya, obrabotki izobrazhenii i parallelnykh vychislenii 2017 (pos. Divnomorskoe, g. Gelendzhik, Krasnodarskii krai, 4–11 sentyabrya 2017 g.), 2, DGTU, Rostov-na-Donu, 2017, 328–330
20. A. L. Yakymiv, “O nekotorykh nedavnikh issledovaniyakh v tauberovoi teorii i ikh primeneniyakh v teorii veroyatnostei”, Analiticheskie i vychislitelnye metody v teorii veroyatnostei i eë prilozheniyakh (Konferentsiya, posvyaschennaya 90-letiyu so dnya rozhdeniya A. D. Solovëva. 23–27 oktyabrya 2017 g.), MGU, RUDN, Moskva, 2017, 522–527 http://acmpt.ru/…/ACMPT_2017_paper_49.pdf

   2016
21. Yakymiv, A. L., “Distribution of the Order in Some Classes of Random Mappings”, XVII-th International Summer Conference on Probability and Statistics (ISCPS-2016) (Pomorie, Bulgaria, 25 June – 1 July 2016), 2016, 42–50 http://www.math.bas.bg/~statlab/ISCPS2016/ISCPS
22. A. L. Yakymiv, “O poryadke sluchainoi $A$-podstanovki”, Nauchnyi doklad, XVII Vserossiiskii simpozium po prikladnoi i promyshlennoi matematike (osennyaya otkrytaya sessiya) (Sochi-Dagomys, 1–8 oktyabrya 2016 g., red. I. A. Sokolov, A. R. Simonyan, V. I. Khokhlov), Obozrenie prikladnoi i promyshlennoi matematiki, 23, no. 4, 2016, 398–399 http://www.tvp.ru/conferen/vsppmXVII/kisvd116.pdf

   2014
23. A. L. Yakymiv, “On a Number of Components in a Random A-Mapping”, XVI-th International Summer Conference on Probability and Statistics (ISCPS-2014), Dedicated to the memory of B. A. Sevastyanov (Pomorie, Bulgaria, 21–28 June 2014), 2014, 41–42 http://stochastics.fmi.uni-sofia.bg/st/htm/abstracts-2014.pdf


Full list of publications
Home page

© Steklov Mathematical Institute of RAS, 2004–2018